Research

Math ability in autism spectrum disorders


Reference:

Brosnan, M., Ashwin, E., Johnson, H., Grawemeyer, B. and Benton, L., 2012. Math ability in autism spectrum disorders. In: IMFAR, 2012, 2012-05-17 - 2012-05-19.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Related URLs:

Details

Item Type Conference or Workshop Items (Paper)
CreatorsBrosnan, M., Ashwin, E., Johnson, H., Grawemeyer, B. and Benton, L.
Related URLs
URLURL Type
https://imfar.confex.com/imfar/2012/webprogram/Organisation
DepartmentsFaculty of Humanities & Social Sciences > Psychology
Research CentresCentre for Applied Autism Research
RefereedNo
StatusPublished
ID Code35865

Export

Actions (login required)

View Item